Hi Emma, first off, believe your partner, men don't normally say things if they don't mean them, as for the dryness, well i had my doctor do me a prescription for Replens, this has no hormones in it and seems to be keeping me less dry, can't say the same for outside though! but its a help, i'm hoping the sex drive returns one day, i had a recon and i have to say, even though i think its great, i still sneak into bed before the hubby! plus its still a bit sore, so thats a barrier for me as well. just make sure you do lots of cuddling, thats so nice when your not feeling too good. all the best
I am sorry to hear that you are stuggling with the side effects of treatment at the moment.
I have given here a link to a publication produced by Breast Cancer Care which you may find useful. It is entitled 'sexuality, intimacy and breast cancer' and may help with some of the issues you are facing at the moment.
I do hope this is of help.
Breast Cancer Care
I have been having zolodex injections for 5 months now and have recently started taking tamoxifen. As a result i have been plunged into a medical menopause and am strugglling with the side effects. I'm finding the loss of libido hard and on the rare occasion i do feel like sex, it's quite painful cause eveything is so dry. My partner is brilliant about it and not putting any pressure on me at all but i really miss the physical side of our relationship and wish i could just be normal again. As well as the physical problems from the drugs, i also find it hard to feel good about body now. As a result feeling in any way sexy seems impossible. My partner says he still finds me attractive but i find it hard to believe he can still find me attractive when I'm bald and only have one boob.
I really not sure what to do and was hoping someone out there may have some advice or hints on getting sexy again!